MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903220
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that a tria soft ureteral stent was used during a ureteroscopy laser lithotripsy procedure in the urinary system performed on (b)(6) 2023.During the procedure, it was noticed that the coil part of the stent was bent.The coil part was detached during the process, but it had already been bent before it was put into use.The broken coil of the stent was successfully retrieved using a grasper and the procedure was successfully completed with another polaris ultra ureteral stent.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detached, inside the patient.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detached, inside the patient.Block h11: correction to block b1, adverse event/product problem field has been updated.
 
Event or Problem Description
It was reported to boston scientific that a tria soft ureteral stent was used during a ureteroscopy laser lithotripsy procedure in the urinary system performed on (b)(6), 2023.During the procedure, it was noticed that the coil part of the stent was bent.The coil part was detached during the process, but it had already been bent before it was put into use.The broken coil of the stent was successfully retrieved using a grasper and the procedure was successfully completed with another polaris ultra ureteral stent.There were no patient complications reported as a result of this event.Additional information received on 06sep2023, confirming that they actually did not use a grasper.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17592146
Report Number3005099803-2023-04272
Device Sequence Number6284128
Product Code FAD
UDI-Device Identifier08714729959892
UDI-Public08714729959892
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Model NumberM0061903220
Device Catalogue Number1983-02
Device Lot Number0030708931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown